# SDR AALA202011239015

- Difficulty date: November 20, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N993NN
- Make and model: Boeing 737823
- Aircraft serial: 33340
- Aircraft time: 13,729 hours, 5,475 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FWD ENTRY DOOR SLIDE GIRT BAR WON`T STAY IN RETAINING CLIP.  TIGHTENED GIRT BAR BRACKET ON FWD ENTRY DOOR, IAW AMM 25-66-00.  OPERATIONS CHECK GOOD.
